MAUDE Adverse Event Report: DePuy Ireland - 3015516266 INHANCE; Shoulder Instrument - Insertion Device

DePuy Ireland - 3015516266 INHANCE; Shoulder Instrument - Insertion Device
Catalog Number 650011104
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4) investigation summary
=
> according to the information provided, "it was reported that baseplate inserter rod with not thread on the glenosphere inserter tip." the product was returned to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.Visual analysis of the glenosphere inserter tip found the thread cavity and the distal tip stripped.Additionally, the device displays an overall condition consistent with constant usage in a clinical setting over time.A functional test was performed with a mating device and difficulty during the assembling process was noted, most likely due to the damage observed at the thread cavity.The observed condition can be attributed to unintended use error, which may have resulted from exposure to unintended forces, such as overtightening, off¿axis assembly, and heavy usage.Proper handling and adherence to the approved use of the device can diminish the risk of failure.As per the surgical technique, the following precautions need to be followed while assembling and disassembling the device with its mating component: ¿to place the definitive glenosphere, assemble the glenosphere inserter tip to the baseplate inserter rod.Next, thread the inserter tip into the selected glenosphere until it is snug.Care should be taken not to overtighten.Navigate the glenosphere taper into the baseplate and impact the baseplate inserter rod to seat the glenosphere.¿ additionally, ¿prior to removing the glenosphere inserter tip, twist and pull to ensure that the taper is fully seated.Please note that if the glenosphere inserter tip is left behind when unthreading the baseplate inserter rod, the star driver 30 can be utilized to remove the inserter tip.¿ the reported complaint was confirmed based on the evaluation results.The investigation traced the potential cause to unintended use error.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: d3 (manufacturer email), h3.

Brand Name
INHANCE
Common Device Name
Shoulder Instrument - Insertion Device
Manufacturer (Section D)
DePuy Ireland - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50548573
Report Number1818910-2026-14956
Device Sequence Number16099262
Product Code LXH
UDI-Device Identifier10603295547266
UDI-Public(01)10603295547266(10)217580
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650011104
Device Lot Number217580
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown